# SDR ACE082304

- Difficulty date: August 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 42,270 hours, 43,426 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LANDING GEAR HANDLE WARNING LIGHTS REMAINED ON AFTER GEAR WAS RETRACTED.  CREW RETURNED TO AIRPORT FOR AN UNEVENTFUL LANDING.  MAINTENANCE ADJUSTED THE NOSE LANDING GEAR UP LIMIT SWITCH FOR PROPER OPERATION.
